# SDR DALA2019010700070

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893422) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL BETWEEN BS.344 TO BS.360 AT BL0 AT FWD GALLEY AREA. REPLACED WEB-INTERCOSTAL LOCATED BTW BS 344 TO BS 360 AT BL0 AT FWD GALLEY AREA AS PER SRM 51-40-02. AND DRAWING 141A5400.
